Holomorphic quasidiagonalization of a square matrix
Doklady Akademii Nauk, Tome 315 (1990) no. 5, pp. 1033-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_5_a0,
author = {K. A. Abgaryan},
title = {Holomorphic quasidiagonalization of a square matrix},
journal = {Doklady Akademii Nauk},
pages = {1033--1035},
year = {1990},
volume = {315},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_5_a0/}
}
K. A. Abgaryan. Holomorphic quasidiagonalization of a square matrix. Doklady Akademii Nauk, Tome 315 (1990) no. 5, pp. 1033-1035. http://geodesic.mathdoc.fr/item/DAN_1990_315_5_a0/